1 doctor weighed in:

Injection of methotrexate caused a raised bump under the skin and turned bright yellow?

1 doctor weighed in
Dr. Clarence Grim
Internal Medicine - Endocrinology

In brief: Methotrexate toxic

Injection of methotrexate caused a raised bump under the skin and turned bright yellow? ANS; So your whole body is yellow or just the bump area.
Need reason you are getting methotrexate at your age. If just around bump then most likely bruise going thru color changes as it resolves. Send pictures. I am here for next 3 hours.

In brief: Methotrexate toxic

Injection of methotrexate caused a raised bump under the skin and turned bright yellow? ANS; So your whole body is yellow or just the bump area.
Need reason you are getting methotrexate at your age. If just around bump then most likely bruise going thru color changes as it resolves. Send pictures. I am here for next 3 hours.
Dr. Clarence Grim
Dr. Clarence Grim
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors